# SDR V2JA2010F00196

- Difficulty date: August 16, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N161SL
- Make and model: Piagio P180
- Aircraft serial: 1128
- Aircraft time: 3,773 hours, 3,968 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Activated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

RT ENGINE UNCOMMANDED AUTOFEATHER IN FLIGHT.
